2 doctors weighed in:
Tingling numbness in hands and legs. Any meds that can cause that?
2 doctors weighed in

Dr. Edward Smith
Neurology
1 doctor agrees
In brief: Many
In neurology practices topamax (topiramate) is probably the commonest one to do so.
Beta blockers, cancer chemotherapy drugs, excess vitamin b6 are also some of the causes. Look online at a drug's prescribing information, also known as "package insert", for more details about any particular drug's side-effects.

In brief: Many
In neurology practices topamax (topiramate) is probably the commonest one to do so.
Beta blockers, cancer chemotherapy drugs, excess vitamin b6 are also some of the causes. Look online at a drug's prescribing information, also known as "package insert", for more details about any particular drug's side-effects.
Dr. Edward Smith
Dr. Edward Smith
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors